EconPapers    
Economics at your fingertips  
 

Generic non-existence of general equilibrium with EUU preferences under extreme ambiguity

Joao Correia-da-Silva

Journal of Mathematical Economics, 2015, vol. 61, issue C, 185-191

Abstract: In the presence of three or more realisations of the aggregate endowment that are extremely ambiguous, in the sense that all relative probabilities are admissible, if agents have preferences that are representable by expected uncertain utility functions (Gul and Pesendorfer, 2014), general equilibrium does not generically exist in finite economies. It always exists, however, in continuum economies.

Keywords: Expected uncertain utility; General equilibrium; Non-existence (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815001159
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:61:y:2015:i:c:p:185-191

DOI: 10.1016/j.jmateco.2015.09.007

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:61:y:2015:i:c:p:185-191